AMS eContent Search Results
Matches for: msc=(11R04) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Joseph Gunther and Wade Hindes. Integral points of bounded degree on the projective line and in dynamical orbits. Proc. Amer. Math. Soc. 145 (2017) 5087-5096.
Abstract, references, and article information   
View Article: PDF

[2] S. A. Katre and Anuradha S. Garge. Matrices over commutative rings as sums of $k$-th powers. Proc. Amer. Math. Soc. 141 (2013) 103-113.
Abstract, references, and article information   
View Article: PDF

[3] Hao Pan and Zhi-Wei Sun. A sharp result on $m$-covers. Proc. Amer. Math. Soc. 135 (2007) 3515-3520. MR 2336565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. A. Katre and Sangita A. Khule. Matrices over orders in algebraic number fields as sums of $k$-th powers. Proc. Amer. Math. Soc. 128 (2000) 671-675. MR 1646194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carlos R. Videla. On the constructible numbers. Proc. Amer. Math. Soc. 127 (1999) 851-860. MR 1469439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jim Coykendall. Properties of the normset relating to the class group. Proc. Amer. Math. Soc. 124 (1996) 3587-3593. MR 1328342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jim Coykendall. Normsets and determination of unique factorization in rings of algebraic integers . Proc. Amer. Math. Soc. 124 (1996) 1727-1732. MR 1317034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles Helou. On rational reciprocity . Proc. Amer. Math. Soc. 108 (1990) 861-866. MR 1007498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1

American Mathematical Society